# SDR FDEA202503130409

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,128 hours, 28,665 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Data Unit
- Part number: 665010051
- Part serial: 307
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE ON DEPARTURE. MULTIPLE ECAM  DISPLAY ANOMALIES IN ENG, BLEED, PRESS, AND F/CTL.  NO OTHER INDICATIONS OF  DISCREPANCIES.    AMM: 31-55-22-04  AMM: 31-51-00-05-01  PERFORMED ECAM BITE TEST PER AMM 31-51-00-05-01.  FAILED SDAC. REPLACED SDAC IAW AMM 31-55-22-04. OPS  CHECK GOOD. ECAM OPS CHECK GOOD. ALL INDICATIONS  NORMAL. REQUIRED ENTRY PER AMM 31-55-22-04:  "REPLACED THE SDAC DUE TO FAILED ECAM BITE TEST.  PERFORMED SUCCESSFUL REMOVAL/INSTALLATION AND  TESTING PER AMM 31-55-22-04. THE SDAC IS QUALIFIED  FOR SERVICE."       LIGHNING STRIKE INSPECTION PERFORMED IAW AMM  05-51-18-00. FOR DEFECTS FOUND & CORRECTIVE ACTION  SEE WRI 23-60/7175, 05-50/7176, & 05-60/7177. A/C  OK FOR SERVICE.
